# SDR ABXA20241219262

- Difficulty date: December 19, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N762CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26236
- Aircraft time: 94,782 hours, 29,979 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Slat Sys
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIME OUT LE SLAT DISAGREE LIGHT CAME ON ,AC RETURNED TO FIELD (ATB) AND MAINTENACE GROUNDED AC , MTX T/S IAW KAC FIM 27-51 FT 809. FSEU SHOWS NO EXISITING FAULTS. FAUTL HISTORY SHOWS  LVR1 NOT IN DETENT. OS CHECKED IAW KAC AMM 27-81-00. OPS CHECK GOOD AT THIS TIME. AND RETURNED AC TO SERVICE AND AC DEPARTED
